# SDR CALA2023033100956

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 74,910 hours, 32,350 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: NA
- Condition: Leaking
- Location: Y Hyd Rsrvr
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD RESERVOIR FILL CONNECTOR SPINS UNABLE TO ATTACHED SERVICER SERVICEABLE NON-COSMETIC INT DIP ABLE TO SECURE HYD FILL CONNECTION LOCKING PLATE TANGS FOR CONTINUED SERVICING THRU QUICK DISC SERVICE PORT. REQ CARRY APPROVED PER GMM 05-30-06.  AT NEXT MAINTENANCE TOMC-APPROVAL FROM SC1ELBYC COMMENT OPPORTUNITY WITHIN THE NEXT 30 DAYS, REPLACE THE HYDRAULIC FILL CONNECTION AND FLANGE, REF IPC 29-16-04-03, PART #''S AE96993E AND 3222-4. FIM # 1007 GM SEE PICTURE. QC RECORDS UPDATE.....HC QC REVIEWED T/A : 30 DAYS.....HC/U389717 REPLACED CONNECTOR AND BACKING PLATE. LEAK CHECKS GOOD AND NO LONGER SPINS. TOMCQC REV PERFORMED
